# SDR UALA2012031201627

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,601 hours, 8,979 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CENTER R CENTER RIGHT (OVERRIDE) FUEL PUMP SWITCH IS ON AND PUMP OUTPUT PRESSURE IS LOW.  FAILS CHANNEL A, EICAS ALSO SHOW AIR-GND RIGHT STATUS MSG AND P210 ELMS STATUS MSG. NEED NEW A6 CARD.  "AIR-GRD R" STATUS MSG CLEARED.  REACTIVATED SYSTEM PER MEL.  FOLLOWED FIM TASK 28-22 TASK 839 TO UNINHIBIT R CNTR FUEL PUMP.  ONCE UNINHIBITED, ONLY LATCHED MSG 28-12011 EXIST. T-S REF FIM 28-22 TASK 815 & OP CKD R CNTR FUEL PUMP, MSG CLEARED.
